Thread: READ: Mike
08-31-2001, 08:52 AM #1Junior Member
- Join Date
- Aug 2001
I've researched your posts on injections / hazards, etc...
I am concerned with the way my body has been reacting to Test 400.
My glutes swell up and get hard and warm to the touch as well as painful after injecting 400. The first time it took 3-4 days for the problem to go away.
I took a shot in the other glute this week and I'm having the same problem.
Actually, there is even some pain returning in the glute I shot last week, which is odd cause it felt great for a week after the last shot.
I don't think an abscess would form so quick or go away that quick either, or am I wrong?
I did my first cycle back in June, so I don't think I've put enough holes in my glutes to develop a good amount of scar tissue, or am I wrong there too?
I've been told that it could be my body's reaction to a strong, concentrated steroid , which 400 is.
1.Have you come across this problem ever?
2.What do you think is happening to cause this discomfort?
3.What do you recommend as far as Rx (ice, hot bath/shower, massage)???????
08-31-2001, 09:02 AM #2
I know I'm not Mike, but how fast are you injecting? That could be a problem. Also, are you making sure to aspirate (pull back on the plunger) when you are injecting? If not you could be injecting into a vein and causing all sorts of problems....
Aside from that, when you have pain you could try ice or heat, Ice will numb it, and the heat will just make it feel nice and warm, I don't know which is better... Massaging it can help as well, I wouldn't suggest going to a massage parlor or anything, just take your hand and rub your bumbum for a bit..
Also I'm a little curious, what part of CT are you from???
Last edited by D-bol Fre@k; 08-31-2001 at 09:26 AM.
08-31-2001, 09:56 AM #3Mike Guest
Ok I'm sorry Dbol Freak but I don't think I mentioned this to you - one of the rules here at AR is that we NEVER use the term 'bumbum' please abide.
Ok as long as you follow proper injection techniques (and I have written an FAQ in the link in my signature) there's no way to avoid that - i don't think you have an absess - i am posting something on T400 now as I know you have made about 12 posts about this problem LOL
08-31-2001, 10:01 AM #4
I can't use the term 'bumbum?' (Sorry) lol... sorry bout that... okay, I will abide...
08-31-2001, 10:08 AM #5Mike Guest
Thank you. LOL trust me it will be a much better place without such terms LOL
08-31-2001, 10:21 AM #6Mike Guest
Hey Cleveland - read my newest post called "cleaning gear?"
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)